# SDR AUS20011216

- Difficulty date: September 3, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Landing Gear Ret
- Part time: 8,017 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR PIVOT ASSEMBLIES CRACKED IN INSPECTION AREA 1B OF SEB 90-1 REV3.
